# SDR CALA2025072406878

- Difficulty date: July 20, 2025
- Submitted: July 24, 2025
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 62,531 hours, 19,983 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

L1 DOOR HARD TO ARM,   NO SLIDE LIGHT ILLUMINATION.   REMOVED DEBRIS FROM GIRT BAR FITTINGS, DIRT AND CATERING CART PLASTIC LOCKS, AND LUBED. OPENED AND CLOSED DOOR 1L AND ARMED SLIDE WITH NO ISSUES AND SLIDE LIGHT ILLUMINATED.  REPEATED 3 TIMES AND HAD FLIGHT ATTENDANT ARM DOOR HERSELF. OK FOR SERVICE REF AMM TASK 52-11-25-735-024.
